Special varieties of Lie algebras
Algebra i logika, Tome 28 (1989) no. 1, pp. 29-40
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1989_28_1_a2,
author = {A. Ya. Vais},
title = {Special varieties of {Lie} algebras},
journal = {Algebra i logika},
pages = {29--40},
year = {1989},
volume = {28},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1989_28_1_a2/}
}
A. Ya. Vais. Special varieties of Lie algebras. Algebra i logika, Tome 28 (1989) no. 1, pp. 29-40. http://geodesic.mathdoc.fr/item/AL_1989_28_1_a2/